# SDR CA100817018

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 7,186 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot
- Part number: 24411001
- Condition: Cracked
- Location: Mlg
- Part time: 7,138 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT MLG PIVOT FOUND TO BE CRACKED BETWEEN SPLINE DRIVE SECTION AND ACTUATOR CAP BUSHING SECTION.  CRACK ORIGINATED AT BRAKE LINE CHANNEL INSIDE PIVOT.
